If my 75 year old mother is on modanfil 200 mg, oxybutinin ER 10 mg, omeprazole 40 mg, 81 mg aspirin, escitalopram 10 mg, levothyroxine 50 mg, Zetia 10 mg, magnesium oxide 250 mg, Co-Q10 200 mg, vitamin D3 5,000 IU, lisinopril 40 mg, and Womens multi-vitamin. Should she be taking donezil for dementia or could the other drugs be interacting this causing the memory and hallucinations issues! She hasn't started taking the dementia meds yet. Wondering if her doctor has her on too many meds that are interacting and causing this memory, depression and hallucination issues?
Could these meds be causing the memory & hallucination Issuses?
Question posted by Vondu2 on 1 June 2021
Last updated on 1 June 2021 by Emilyb81
Hi I know you probably already know this but I would probably contact the doctor and ask them to look into the combination of the medication? I do know that they normally won't prescribe things if they don't mix well but it is possible things can be overlooked? They had me on a tablet for nearly 2 years and someone else in hospital noticed I should not be taking it as I have asthma and its known to make it worse? So maybe doctor would be best person to check with just incase they have missed something?
At least then you can both be less anxious about moving forward with her treatment? I was recently put on 2 new tablets on top of the 17 a day I already take! And it took me weeks to get up the courage to start one of them as was worried about mixing all of them together and I had to check with doctor and then after they checked all my medication for possible interactions I was able to take them both (not at same time 2 weeks apart but still... )
I hope you get the information you need asap! Good luck and stay safe
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.